Programme Schedule

Day 0 (4th Dec) Day 1 (5th Dec) Day 2 (6th Dec) Day 3 (7th Dec)
Pre-conference
(180 minutes):
Women in Oil & Gas Sector : Emerging Trends
Conference inauguration
(60 minutes)
Theme Session #1
(Natural Gas)

(105 minutes)
Theme Session # 4
(Upstream)

(105 minutes)
Ministerial Session #1
(120 minutes)
Hydrocarbons to fuel the future : Choices & Challenges
Theme Session # 2
(Alternative Energy)

(90 minutes)
Ministerial Conclave
(Transforming India - Key Initiatives)

(90 minutes)
Theme Session #5
(Downstream)

(90 minutes)
Lunch Break
Plenary Session # 1
(Uncertain Oil Prices)

(105 minutes)
Theme Session # 3
(Talent Management)

(90 minutes)
Patriotic Songs by Dr. Bharat Balvalli
(30 minutes)

Plenary Session #2
(Policy & Regulatory Issues)

(105 minutes)
Plenary Session # 3
(Make in India)

(105 minutes)
Talk by motivational speaker
(60 minutes)
Ministerial Session # 2
(90 minutes)
Hydrocarbons to fuel the future : Choices & Challenges
Summing up, Award Ceremony and
Valedictory Function

(90 minutes)
Ministers Bilateral meetings
Technical Session
Detailed Oral Session  Detailed Digital Session
(24 Oral & 15 Digital)
On latest technological developements across the upstream,midstream and downstream sectors
Time Main Hall Hall no.1 - 6 (FF/SF) Committee Rooms A/B/C Annexe
10:00 - 13:00 Pre-conference (180 minutes): Women in Oil & Gas Sector :
Emerging Trends
- -
Time Events Venue
16:30 - 17:30 Exhibition inauguration (60 minutes)
J&K Pavillion
Time Events
19:00 - 21:00 Ice Breaker
(By invitation only)
Time Main Hall Hall no. 1 Hall no.2 - 6 (FF/SF) Committee Rooms- A/B/C Annexe
09:30 - 10:30 Conference inauguration
(60 minutes)
- - -
11:00 - 11:30 Networking & Tea
11:00 - 13:00 Ministerial Session #1 Hydrocarbons to fuel the future : Choices & Challenges - - -
13:00 - 14:00 Lunch Break
14:00 - 15:30 Plenary Session # 1 (Uncertain Oil Prices)
(105 minutes)
Addressed by senior Ministers, Policy makers, strategists. Open to all delegates Moderator - Knowledge Partner
- - -
15:30 - 15.45 Tea Break - -
15:45 - 16:00 Plenary Session #2 (Policy & Regulatory Issues)
(105 minutes)
India Rising - Resilience and Reforms
Technical Sessions
Four concurrent Sessions (Oral)
Covering latest technological happenings in a given stream; challenges, opportunities, future scenario etc. Open to all delegates.
Technical Sessions
Three concurrent Sessions (Digital)
Covering latest technological happenings in a given stream; challenges, opportunities, future scenario etc. Open to all delegates.
16:00 - 17:45 Ministers Bilateral Meetings
Time Events Venue
18:30:00 - 20:30 CEO Conclave (120 minutes) Shahjahan Hall(invitation only)
20:30 - 22.00 Welcome Dinner(by invitation only) Taj Palace - Darbar Hall, Raja & Rani Lawns
Time Main Hall Hall no.1 Hall no.2- 6 (FF/SF) Committee Rooms- A/B/C Annexe
09:00 - 10:45 Theme Session # 4 (Upstream)
(90 minutes)
Future of upstream: A techno-managerial
challenge
- - -
10:45 - 11:00 Break
11:00 - 11:30 Ministerial Conclave
(90 minutes)

Transforming India - Key Initiatives
Technical Sessions
Four concurrent Sessions (Oral)
Technical Sessions
Three concurrent Sessions (Digital)
11:30 - 12:00
12:00 - 12:30
12:30 - 14:00 Theme Session #5 (Downstream)
(90 minutes)
The growing prominance of Asian refining
Technical Sessions
Four concurrent Sessions (Oral)
14:00 - 14:45 Lunch Break
14:15 - 14:45 Patriotic Songs by Dr. Bharat Balvalli
(30 minutes)
14:45 - 15:30 Talk by motivational speaker
- - -
15:30 - 17:00 Summing up, Award Ceremony and Valedictory Function (90 minutes)
- - -
17:00 - 17:30 Networking & Tea
Time Events Venue
09:00 - 17:30 Yuva Urja
Youth Forum

-
Time Main Hall Hall no.2 - 6 (FF/SF) Committee Rooms- A/B/C Annexe
09:00 - 10:45 Theme Session #1 (Natural Gas)
(105 minutes)
Natural Gas : Road towards Cleaner and Prosperous Future
Technical Sessions
Four concurrent Sessions (Oral)
Technical Sessions
Three concurrent Sessions (Digital)
10:45 - 11:00 Theme Session # 2 (Alternative Energy)
(90 minutes)
Beyond Fossil Fuels
11:00 - 11:15 Technical Sessions
Four concurrent Sessions (Oral)
Technical Sessions
Three concurrent Sessions (Digital)
11:15 - 12:30
12:30 - 13:15 Lunch Break
13:15 - 13:30 Lunch Break Technical Sessions
Four concurrent Sessions (Oral)
Technical Sessions
Three concurrent Sessions (Digital)
13:30 - 14:00 Theme Session # 3 (Talent Management)
(90 minutes)
Gearing for Growth: Talent requirements and expectations
14:00 - 14:45
14:45 -15:00 Break
15:00 - 16:30 Plenary Session # 3 (Make in India)
(105 minutes)
India - Manufacturing hub for Hydrocarbon Sector
- -
16:45 - 18:15 Ministerial Session # 2
(90 minutes)

Hydrocarbons to fuel the future : Choices & Challenges
- -
Time Events Venue
19:30 - 22:00 Gala Cultural Evening and Conference Dinner Hamsa dhwani Theater
Time Events Venue
17:30 - 18:30 Special Track on Fuel Retailing(60 minutes)
Session with Hon’ble Minister of State (I/C), MoPNG
Federation House, FICCI,
New Delhi
Time Events Venue
13:30 - 18:30 Yuva Urja
Youth Forum
Hotel Pride Plaza, Aerocity, New Delhi
Time Events Venue
09:00 - 16:30 IEF/ IGU - Ministerial Gas Forum (7 h - 30 M) Hotel Hyatt Regency